A 34-year-old member asked:
Disclaimer

headache is getting worse. i have been on claritin, (loratadine) flonaz, and zyrtec but nothing seems to help long-term. any suggestions?

1 doctor answer
Dr. Thomas Johnson
26 years experience Pediatric Allergy and Asthma
Evaluation: I would recommend that you confirm with your provider if allergies are the reason for your headache. You have used allergy medications to treat your headache and apparently have not had benefit. I think it may be likely that your headache is not allergy related at this point.
Answered on Aug 8, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old female asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Yes, but: Both Claritin (loratadine) and zyrtec (cetirizine) are new generation antihistamines. While there is no harm to using them together, there is likely ... Read More
2
2 thanks
A 49-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Zyrtec (cetirizine): antihistamine OTC. The maximum recommended dose of Zyrtec (cetirizine) is 10mg per day. The interesting fact that studies have been shown that there i ... Read More
A 29-year-old female asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Several: The treatment of allergies involves three general concepts: avoidance, medicine and immunotherapy. The medicines include antihistamines, nasal steroid ... Read More
A 37-year-old male asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Unlikely: While the "good" effect of zyrtec (cetirizine) will be gone in several days, there is no known problem of "rebound" or worsening symptoms when stoppin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month